# SDR 9709519302

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Membrane
- Condition: Cracked
- Location: Bs 1231-1307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKS IN CUSP MEMBRANES (P/N 9936012-9/-19/-21) BETWEEN FS 1231 AND 1307 LEFT AND RIGHT SIDE.  REPAIRED PER EA 93-122320.
